# SDR DHL2005746525

- Difficulty date: July 11, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bulged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZONTAL UPPER SURFACE REAR CHORD SKIN BULGING OFF FASTENERS STAB 188, MARKED.  CUT HORIZONTAL STAB UPPER SKIN FOR ACCESS AT STAB 188 DIM 17 1/2" X 3" IAW B727 SRM 55-10-3 FIG 3.  CUT OUT FWD FLANGE OF UPPER T/E SPAR CHORD IAW B727 SRM 55-10-5 FIG 1.  REMOVED 2EA -T- ANGLES AND FABBED NEW -T- ANGLES P/N BAC1505-29111 DIM 7 1/2" PO 9002342 CHORD FILLER DIM 1.25  7075 T6 12"X2" PO 9912445 AND REPAIR ANGLES 7075 T6 .071 DIM 20"X1" X1" PO900489 AND SKIN DOUBLER FROM 2024 T3 .080 25" X 51/2" PO 9002255 IAW B727 SRM 55-10-5 FIG 1 AND 55-10-3 FIG 3.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 55-10-5 FIG 1, 55-10-3 FIG 3.
